Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can i be?

Ok I am 18 years old, I was on tri-nessa tablets when i was 16. I stoped taking them in Jund. My last period was around June 23rd. I was spotting July 1st-3rd. Since then i had nothing. my boyfriend and i have been having unprotected sex since then also. We took testes and they came out Negative. But my back hurts, and it curves in, My boyfriend jerseys are getting tight around my stomach, my stomach to me looks like its tarting to stick out. i get headaches, food cravings, cramps, I get hot really easy, and I am easier annoyed/mad. Month to month ill have light brown spotting. sometimes I even think that i will get my period that month but it never comes. my bra is even to tight on my boobs. We have no insurance like i said, and my mom wont take me to the doctor unless its been 6 months with out my period. I know I should not wait but she is the one with the money. please help

Answer Question
 
Anonymous

Asked by Anonymous at 6:50 AM on Nov. 29, 2008 in Trying to Conceive

Answers (1)
  • Some pills make you gain weight. Some pills make you lose weight. Everyone reacts to the differently. Maybe you are just gaining weight because you are off the pill.

    When I stopped my pills I went 8 months without a period (and was not pregnant).

    I've gotta ask though, if you're 18 and can't afford a doctor's appointment, why are you trying to have a baby? A doctor's appointment is a drop in the bucket compared to what a baby costs.
    mellie369

    Answer by mellie369 at 7:17 AM on Nov. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN